Alert archive / Kansas / Tornado Warnings in 2015

Tornado Warning 17, NWS Goodland, KS

May 9, 2015Gove County, Graham County, Sheridan County, Kansas

NWS Goodland, KS issued this tornado warning at May 9, 2015, 7:35 PM CDT for Gove County, Graham County, Sheridan County, Kansas. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2015, 7:35 PM CDT (00:35 UTC)
Expired
May 9, 2015, 8:00 PM CDT
In force
25 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

Counties Gove County, KS, Graham County, KS, Sheridan County, KS

The radar

The Goodland radar (KGLD), 136 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 7:55 PM CDTTORNADO3 Wsw Saint Peter, KSSPOTTER REPORTS A TORNADO ON THE GROUND.
May 9, 7:58 PM CDTTORNADO2 Ssw Saint Peter, KSTORNADO ON THE GROUND. REPORTED BY KWCH. ALSO REPORTED BY LOCAL DISPATCH AND SPOTTERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 12:55 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
330 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1372 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WFUS53 KGLD 100035
TORGLD
KSC063-065-179-100100-
/O.NEW.KGLD.TO.W.0017.150510T0035Z-150510T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
735 PM CDT SAT MAY 9 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN GRAHAM COUNTY IN NORTHWESTERN KANSAS...
  NORTHEASTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
  SOUTHEASTERN SHERIDAN COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 800 PM CDT
    
* AT 735 PM CDT...A TORNADO PRODUCING STORM WAS LOCATED 6 MILES NORTH
  OF COLLYER...MOVING NORTH AT 45 MPH.

  HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  SAINT PETER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3913 10015 3904 10015 3904 10020 3929 10030
      3930 10004 3913 10001
TIME...MOT...LOC 0035Z 162DEG 25KT 3913 10013 

TORNADO...OBSERVED
HAIL...1.00IN

$$

DR
1 follow-up statement
587 
WWUS53 KGLD 100051
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
751 PM CDT SAT MAY 9 2015

KSC063-100100-
/O.CAN.KGLD.TO.W.0017.000000T0000Z-150510T0100Z/
GOVE KS-
751 PM CDT SAT MAY 9 2015

...THE TORNADO WARNING FOR NORTHEASTERN GOVE COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3913 10024 3929 10030 3930 10004 3913 10001
TIME...MOT...LOC 0050Z 162DEG 25KT 3923 10017 

$$

KSC065-179-100100-
/O.CON.KGLD.TO.W.0017.000000T0000Z-150510T0100Z/
GRAHAM KS-SHERIDAN KS-
751 PM CDT SAT MAY 9 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN GRAHAM AND SOUTHEASTERN SHERIDAN COUNTIES...
    
AT 750 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES SOUTHWEST OF MORLAND...OR 12 MILES NORTH OF
QUINTER...MOVING NORTH AT 30 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SAINT PETER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3913 10024 3929 10030 3930 10004 3913 10001
TIME...MOT...LOC 0050Z 162DEG 25KT 3923 10017 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

DR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 9, 6:20 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, May 9, 6:20 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
520 PM MDT SAT MAY 9 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 240 PM MDT SAT MAY 9 2015

CURRENTLY MUCH OF THE FORECAST AREA (EXCEPT WESTERN FRINGE OF YUMA
COUNTY) REMAINS UNDER A LARGE AMOUNT OF DRY AIR ALOFT WHICH
DESPITE SOME CLEARING AND INCREASING INSTABILITY HAS DELAYED
THUNDERSTORM INITIATION.

LATEST RUC/18Z NAM/HRRR SUGGESTING NEXT SPOKE OF ENERGY TO EJECT
FROM PARENT UPPER LOW INTO SOUTHWEST PORTION OF THE AREA AROUND
23Z LIFTING NORTHEAST ACROSS THE AREA THROUGH MIDNIGHT. STRONG TO
SEVERE THUNDERSTORMS EXPECTED.

AFTER MIDNIGHT CENTER OF WOUND UP UPPER LOW MOVES NORTHEAST TOWARD
YUMA COUNTY WITH WRAPAROUND PRECIPITATION ACROSS THE NORTHWEST
1/2 OF THE AREA. DURING THE DAY SUNDAY UPPER LOW LIFTS INTO NORTH
CENTRAL NEBRASKA. WRAPAROUND PRECIPITATION WILL SLOWLY END FROM
SOUTH TO NORTH THROUGH THE DAY.

SNOW AND BLOWING SNOW EXPECTED IN THE 09Z-13Z OR 14Z TIMEFRAME
FROM NEAR WAUNETA TO STRATTON TO KIT CARSON COUNTY. ANY
ACCUMULATION SHOULD BE CONFINED TO GRASSY AREAS. ELSEWHERE WINDS
INCREASE FOR MANY WITH GUSTS TO 40 MPH POSSIBLE.

LOW TEMPERATURES TONIGHT RANGE FROM THE LOW 30S FOR FAR EASTERN
COLORADO TO AROUND 50 IN NORTON AND HILL CITY. HIGH TEMPERATURES
SUNDAY IN THE MID 40S WEST TO AROUND 60 HILL CITY.

REGARDING FROST/FREEZE HEADLINES. BASED ON CURRENT FORECAST NOT
QUITE HALF OF YUMA COUNTY AND TO A LESSER EXTENT KIT CARSON AND
CHEYENNE COUNTY COLORADO WOULD SEE FROST CONDITIONS...THIS IS ALSO
THE AREA I AM ANTICIPATING SNOW. SO FOR NOW WILL NOT ISSUE ANY
HIGHLITES. IF A GREATER AREA OF YUMA COUNTY GETS INTO THE LOW 30S
A FROST HEADLINE WOULD BE NEEDED.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 138 PM MDT SAT MAY 9 2015

QUIET WEATHER WILL RETURN TO THE FORECAST AREA BEGINNING SUNDAY
NIGHT AND LASTING THROUGH AT LEAST MID-DAY TUESDAY. DURING THIS TIME
FRAME...THE MAIN FORECAST CONCERN IS FROST/FREEZE POTENTIAL. FOR
SUNDAY NIGHT INTO MONDAY MORNING...THERE ARE A FEW FORECAST ASPECTS
THAT NEED TO BE RESOLVED. IN THE WAKE OF THE DEPARTING LOW PRESSURE
SYSTEM...GUSTY NORTHWEST WINDS SHOULD CONTINUE THROUGH THE NIGHT
UNDER CLEARING SKIES. THESE COMPETING FACTORS INTRODUCE UNCERTAINTY
INTO THE LOW TEMPERATURES FORECAST AND THUS FROST/FREEZE CONCERNS.
CURRENT FORECAST IS SIMILAR TO YESTERDAY'S RUN WITH LOW TEMPERATURES
DROPPING INTO THE MID 30S ALONG/WEST OF HIGHWAY 25 AND IN THE LOW
30S ALONG/WEST OF HIGHWAY 27. THERE MAY EVEN BE SOME UPPER 20S
OBSERVED OVER EAST COLORADO WITH COLD AIR ADVECTION PERSISTING.

FOR MONDAY NIGHT INTO TUESDAY MORNING...COLD LOW TEMPERATURES ARE
ONCE AGAIN FORECAST. THIS TIME...LIGHT WINDS ARE LIKELY IN ADDITION
TO CLEAR SKIES. THE LIGHT WINDS WILL BE THE RESULT OF A HIGH
PRESSURE CENTER PASSING DIRECTLY OVERHEAD. THESE ARE PRIME
CONDITIONS FOR EFFECTIVE RADIATIONAL COOLING AND RAPIDLY DROPPING
TEMPERATURES. CURRENT FORECAST PREDICTS LOW TEMPERATURES IN THE MID
30S GENERALLY NORTH OF INTERSTATE 70 WITH THE POTENTIAL FOR
OBSERVATIONS IN THE LOW 30S NEAR MCCOOK NEBRASKA AND NORTON KANSAS.

BEGINNING TUESDAY EVENING...SHOWER AND THUNDERSTORM CHANCES RETURN
ONCE AGAIN AS THE PATTERN SHIFTS FROM BRIEF SHORTWAVE RIDGING TO
ANOTHER DEEP LONGWAVE TROUGH OVER THE WESTERN UNITED STATES.
INITIALLY...MOST CONVECTIVE ACTIVITY REMAINS ALONG THE COLORADO
FRONT RANGE TUESDAY NIGHT INTO WEDNESDAY. A MORE PRONOUNCED
SHORTWAVE TROUGH ROTATES AROUND THE LONGWAVE TROUGH...EJECTING OVER
THE HIGH PLAINS WEDNESDAY EVENING. THIS SHOULD BRING A BETTER CHANCE
FOR STORMS BUT CHANCES FOR SEVERE STORMS ARE A LITTLE UNCERTAIN AS
MOISTURE RETURN AND THUS INCREASING INSTABILITY MAY BE LIMITED.

FOR THURSDAY AND BEYOND...A WET PATTERN LOOKS TO RESUME AS MOISTURE
AND INSTABILITY RETURN IN EARNEST OVER THE PLAINS. FORECAST
SOLUTIONS VARY WITH THE EVOLUTION OF THE WESTERN UNITED STATES
LONGWAVE TROUGH. IT APPEARS THERE WILL BE SOME SEVERE WEATHER
POTENTIAL...PARTICULARLY ON SATURDAY IF FORECAST ELEMENTS COME
TOGETHER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 514 PM MDT SAT MAY 9 2015

MVFR AND IFR CONDITIONS WILL CONTINUE AT KGLD AND KMCK THIS
EVENING AND OVERNIGHT AS THE UPPER LOW MOVES ACROSS THE REGION.
CONDITIONS SHOULD IMPROVE TO VFR SUNDAY MORNING AT BOTH SITES AND
CONTINUE THROUGH THE AFTERNOON.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...99
LONG TERM...RRH
AVIATION...FS
Hazardous weather outlook, May 9, 3:00 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
200 PM MDT SAT MAY 9 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-101200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
200 PM MDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS ARE EXPECTED TO INCREASE IN INTENSITY AND AREAL
COVERAGE AS THE AFTERNOON PROGRESSES...CONTINUING INTO THE
EVENING. MOVEMENT WILL BE TO THE NORTHEAST. ALL MODES OF SEVERE
WEATHER REMAIN POSSIBLE INCLUDING LARGE HAIL...DAMAGING WINDS AND
A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

SNOW IS EXPECTED AFTER MIDNIGHT GENERALLY WEST OF A LINE FROM NEAR
WAUNETA TO STRATTON TO KIT CARSON COLORADO. ANY ACCUMULATION WILL
LIKELY BE ON GRASSY SURFACES. NORTHWEST WINDS GUSTING 30 TO 40 MPH
WILL COMBINE WITH THE SNOW TO PRODUCE AREAS OF BLOWING SNOW. THIS
AREA WILL LIKELY SEE FROST CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SNOW AND BLOWING SNOW IS EXPECTED AN HOUR OR SO AFTER SUNRISE
SUNDAY MORNING. ANY ACCUMULATION WILL LIKELY BE ON GRASSY
SURFACES. THIS AREA WILL ALSO HAVE THE BEST CHANCE FOR FROST
CONDITIONS.

FROST IS POSSIBLE LATE SUNDAY NIGHT THROUGH EARLY MONDAY MORNING
GENERALLY ALONG AND WEST OF A TRENTON NEBRASKA TO LEOTI KANSAS
LINE.

FROST IS POSSIBLE AGAIN LATE MONDAY NIGHT THROUGH EARLY TUESDAY
MORNING NORTH OF A LINE FROM BENKELMAN TO HILL CITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

In the hours before

Special weather statement, May 9, 6:36 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
536 PM MDT SAT MAY 9 2015

KSZ001-NEZ079-100015-
CHEYENNE KS-DUNDY NE-
536 PM MDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEYENNE AND
SOUTHWESTERN DUNDY COUNTIES UNTIL 615 PM MDT/715 PM CDT/...

AT 536 PM MDT /636 PM CDT/...TRAINED WEATHER SPOTTERS REPORTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF HAIGLER...OR 13 MILES NORTH
OF ST. FRANCIS...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAIGLER AND PARKS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT/1000 PM CDT/ FOR
NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA.

LAT...LON 3983 10200 4008 10199 4008 10168 3983 10165
TIME...MOT...LOC 2336Z 260DEG 37KT 3996 10186
Local storm report, May 9, 6:41 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
541 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TORNADO          2 SSE FIRSTVIEW         38.79N 102.52W
05/09/2015                   CHEYENNE           CO   TRAINED SPOTTER

            TORNADO ON THE GROUND INTERMITTENTLY.

&&

T. LYNCH
Special weather statement, May 9, 6:47 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
547 PM MDT SAT MAY 9 2015

COZ090-KSZ001-NEZ079-100030-
YUMA COUNTY CO-CHEYENNE KS-DUNDY NE-
547 PM MDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YUMA...WESTERN CHEYENNE
AND WESTERN DUNDY COUNTIES UNTIL 630 PM MDT/730 PM CDT/...

AT 546 PM MDT /646 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 16 MILES WEST OF ST. FRANCIS...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS...HAIGLER...ALVIN...BEECHER ISLAND AND LAIRD.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 213 AND 220.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT/1000 PM CDT/ FOR
NORTHEASTERN COLORADO...NORTHWESTERN KANSAS AND SOUTHWESTERN
NEBRASKA.

LAT...LON 4036 10205 4035 10205 4035 10169 3966 10182
      3965 10228 4036 10214
TIME...MOT...LOC 2346Z 184DEG 15KT 3974 10211
Local storm report, May 9, 6:57 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
557 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TORNADO          7 S FIRSTVIEW           38.72N 102.54W
05/09/2015                   CHEYENNE           CO   TRAINED SPOTTER

            TORNADO ON THE GROUND.

&&

RHUSTED
Local storm report, May 9, 7:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
603 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TORNADO          13 NE EADS              38.62N 102.61W
05/09/2015                   CHEYENNE           CO   TRAINED SPOTTER

            SPOTTER CONFIRMED TORNADO ON THE GROUND.

&&

RHUSTED
Local storm report, May 9, 7:14 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
614 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             16 S BURLINGTON         39.07N 102.27W
05/09/2015  E1.00 INCH       KIT CARSON         CO   TRAINED SPOTTER

            SPOTTER REPORT OF NICKEL TO QUARTER SIZED HAIL.

&&

T. LYNCH

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:45 PM CDTTornado WarningGLDGove, Logan45 min
May 9, 7:56 PM CDTTornado WarningGLDGraham, Sheridan21 min
May 9, 8:15 PM CDTTornado Warning Tornado observedGLDGove, Logan, Sheridan, Thomas45 min
May 9, 8:36 PM CDTFlash Flood WarningGLDCheyenne6 hr
May 9, 8:44 PM CDTSpecial Weather StatementGLDCheyenne31 min
May 9, 8:51 PM CDTTornado Warning Tornado observedGLDGove, Sheridan, Thomas39 min
May 9, 8:58 PM CDTSpecial Weather StatementGLDThomas47 min
May 9, 9:05 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Wallace55 min
May 9, 9:21 PM CDTTornado Warning Considerable damage threatGLDSheridan, Thomas24 min
May 9, 9:37 PM CDTFlash Flood WarningGLDCheyenne, Sherman3 hr
May 9, 9:41 PM CDTTornado Warning Considerable damage threatGLDSheridan, Thomas34 min
May 9, 9:52 PM CDTSpecial Weather StatementGLDSherman23 min
May 9, 10:04 PM CDTTornado Warning Tornado observedConsiderable damage threatGLDDecatur, Sheridan41 min
May 9, 10:12 PM CDTFlash Flood WarningGLDCheyenne3 hr
May 9, 10:28 PM CDTTornado Warning Tornado observedGLDDecatur32 min
May 9, 10:30 PM CDTSpecial Weather StatementGLDRawlins30 min
May 9, 10:53 PM CDTTornado WarningGLDDecatur27 min
May 9, 10:58 PM CDTSevere Thunderstorm WarningGLDThomas33 min
May 9, 11:22 PM CDTSpecial Weather StatementGLDRawlins23 min
May 9, 11:36 PM CDTSevere Thunderstorm WarningGLDRawlins20 min
May 9, 11:47 PM CDTSevere Thunderstorm WarningGLDRawlins10 min
May 10, 4:27 AM CDTFrost AdvisoryGLDCheyenne, Decatur, Rawlins, Sheridan, Sherman, Thomas30 hr
May 10, 3:35 PM CDTFrost AdvisoryGLDCheyenne, Decatur, Gove, Graham, Logan, Norton and 4 more41 hr

Nearby

Tornado Warnings in Kansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.